# SDR SWAA2017091816375

- Difficulty date: September 13, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 21,589 hours, 12,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AISLE EMERGENCY LIGHT INOP AT ROW 6.  R&R LIGHT ASSEMBLY PER AMM.
